# SDR ASAA0852691

- Difficulty date: March 3, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 2,163 hours, 634 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE "FMC DISAGREE" DISPLAYED ON FMC.  ACCOMPLISHED FIM 34 61 TASK 835 & FMC BITE, OK.  NO FURTHER DISCREPANCIES NOTED.
